# SDR DALA2023100608240

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,289 hours, 16,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:19A. CORRECTIVE ACTION: RE-SECURED TRIM AT 19AB PER B767-300 AMM 25-25 (0001482)
